# SDR AALA20070448

- Difficulty date: March 6, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Engine: Pwa JT8D217
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Seized
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

MEM  INFLIGHT, AT FLIGHT LEVEL 350 LEFT ENGINE SHUTDOWN.  LANDED MEM WITHOUT INCIDENT.  FOUND NUMBER ONE ENGINE GEARBOX SEIZED.  REPLACED NUMBER ONE ENGINE ON 08 MARCH 2007 AT MEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
